MAUDE Adverse Event Report: SYNTHES GMBH T-PAL SPACER APPLICATOR HANDLE; INTERVERTEBAL FUSION DEVICE W/BONE GRAFT, LUMBAR

SYNTHES GMBH T-PAL SPACER APPLICATOR HANDLE; INTERVERTEBAL FUSION DEVICE W/BONE GRAFT, LUMBAR
Catalog Number 03.812.001
Medical Device Problem Code Compatibility Problem (2960)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/31/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Complainant part is not expected to be returned for manufacturer review/investigation.Reporter is a j&j sales representative.The investigation could not be completed, no conclusion could be drawn at the time of filing this report.The complaint condition that the proximal ball of the trial implant is broken could be confirmed according to the received pictures.The applicator outer shaft is not visible on the received pictures.Therefore, the complaint condition of this instrument will be rated as n/a.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on (b)(6) 2021, the patient underwent for a surgery.During the surgery, the surgeon used the trial with the applicator.While trying to remove the trial implant from the disk space the trial detached from the applicator.The surgery was completed successfully with 5 minutes delay.There were no patient consequences are reported.This complaint involves two (2) devices.This report is for one (1) t-pal spacer applicator handle.This report is 2 of 3 (b)(4).

Brand Name
T-PAL SPACER APPLICATOR HANDLE
Common Device Name
INTERVERTEBAL FUSION DEVICE W/BONE GRAFT, LUMBAR
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key11748799
Report Number8030965-2021-03445
Device Sequence Number4365646
Product Code MAX
UDI-Device Identifier07611819405813
UDI-Public(01)07611819405813
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K151276
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.812.001
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/06/2021
Initial Report FDA Received Date04/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1